Minimal incomplete norms on Banach algebras

Tom 102 / 1992

Michael J. Meyer Studia Mathematica 102 (1992), 77-85 DOI: 10.4064/sm-102-1-77-85

Streszczenie

We study the family of all not necessarily complete algebra norms on a semisimple Banach algebra as a partially ordered set and investigate the existence and properties of minimal elements.

Autorzy

  • Michael J. Meyer

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek